Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 28(4); 1995 > Article
Korean Journal of Anesthesiology 1995;28(4):594-599.
DOI: https://doi.org/10.4097/kjae.1995.28.4.594   
Atelectasis and Ventricular Tachycardia after Induction of Anesthesia.
Hee Kyung Cho, Sae Cheoul Oh, Sae Rhin Park, Yong Sup Shin, Soek Hwa Yoon, Jung Un Lee
Department of Anesthesiology, College of Medicine, Chungnam National University, Taejon, Korea.
Abstract
A frequent dilemma facing the anesthesiologist is the patient with respiratory tract symptoms. The risks of anesthesia and surgery in these patients have not been clearly established. We present a case in which a potentially serious respiratory complication had arisen. The patient had symptoms of coughing and mucous production. She was a heavy smoker. However, there was no history of pulmonary disease. This report describes a patient who developed left upper lobar collapse after induction of general anesthesia and tachydysrhythmia resulting in ventricular tachycardia and myocardial ischemia.
Key Words: Anesthetic induction; Atelectasis; Dysrhythmia; Myocardial ischemia


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next